# SDR V0XD2023050300001

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 14530634003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AISLE GUSSET UNDER SEAT TRACK AT FRM 35 TO FRM 39 SHOWS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED R/H GUSSET IAW EMB 145 SRM 51-40-09, 51-40-02.
